# SDR ABXA9900759

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99196526
- Condition: Cracked
- Location: Bs 579-593
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL CRACKED BETWEEN STATION 579-593 AT LONGERON 9 RIGHT.  REPAIRED IAW DC9 SRM 53-01.
